# SDR 9504376614

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  POWER WAS REDUCED TO FLIGHT IDLE AND THE LIGHT EXTINGUISHED.  2,000 LBS OF FUEL WAS DUMPED AND THE AIRCAFT DIVERTED TO ANC WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  NO CONTAMINATION WAS FOUND IN THE FILTER AND THE FILTER AND PRESSURE SWITCH WERE REPLACED.  ENGINE OPERATIONAL CHECK OK ON RUN-UP.
